# SDR SROM200200036

- Difficulty date: December 25, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,219 hours, 32,191 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 657376210
- Part serial: CPC1040
- Condition: Contaminated
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON AN AIRCRAFT EQUIPED WITH A NOSE GEAR GRAVEL DEFLECTOR SKI THE NOSE GEAR FAILED TO GIVE A UP AND LOCKED INDICATION 9 RED NOSE GEAR LIGHT WOULD NOT GO OUT) UPON RETRACTION AFTER TAKE-OFF.  RETURNED TO DEPARTURE AIRPORT WITHOUT INCIDENT.  NOTE:  THERE WAS HEAVY SNOW CONDITIONS AND THE SKI AREA WAS DE-ICED PRIOR TO TAXI.  ACCOMPLISHED NOSE GEAR RETRACTION TEST AFTER REMOVING ICE FROM SKI.  PS CHECKED GOOD PER WORK CARDS.  NO PROBLEMS ON SUBSEQUENT FLIGHT.
